# SDR DALA13004153165

- Difficulty date: January 23, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N365NB
- Make and model: Airbus A319-114
- Aircraft serial: 2013
- Aircraft time: 26,104 hours, 13,634 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EPSU RT FAULT ON F/A PANEL.  R & R RT EPSU IAW MM 33-51-38.  CHECKS OK.
